# SDR USAA001341

- Difficulty date: August 21, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED .5 INCH BY .5 INCH, RBL 12 AND 312.  CORROSION LEVEL 1, TASK NR C53-107-02.  CLEANED CORROSION, TREATED AND PRIMED PER SRM 51-10-02.  (M)
